# SDR ABXA9800866

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Trim
- Part number: 5613217507
- Condition: Loose
- Location: Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW (EMERG EXIT) WOULD NOT OPEN FULLY.  FOUND LOOSE WINDOW TRIM.  RESECURED TRIM, WINDOW OPERATED FREELY.
